Semicontinuous Representability of Homothetic Interval Orders by Means of Two Homogeneous Functionals

Theory and Decision 52 (4):303-312 (2002)
Abstract
It is well known that interval orders are particularly interesting in decision theory, since they are reflexive, complete and nontransitive binary relations which may be fully represented by means of two real-valued functions. In this paper, we discuss the existence of a pair of nonnegative, positively homogeneous and semicontinuous real-valued functionals representing an interval order on a real cone in a topological vector space. We recover as a particular case a result concerning the existence of a nonnegative, positively homogeneous and continuous utility functional for a complete preorder on a real cone in a topological vector space
Keywords Interval order  Topological vector space  Utility function
Categories (categorize this paper)
DOI 10.1023/A:1020298220758
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,678
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Definability in Functional Analysis.José Iovino - 1997 - Journal of Symbolic Logic 62 (2):493-505.
Negation and Temporal Ontology.Tero Tulenheimo - 2011 - Australasian Journal of Philosophy 89 (1):101-114.
Weak Utilities From Acyclicity.J. C. R. Alcantud - 1999 - Theory and Decision 47 (2):185-196.
Truthlikeness for Quantitative Statements.Ilkka Niiniluoto - 1982 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1982:208 - 216.
Computability Over the Partial Continuous Functionals.Dag Normann - 2000 - Journal of Symbolic Logic 65 (3):1133-1142.
The Modal Logic of Continuous Functions on the Rational Numbers.Philip Kremer - 2010 - Archive for Mathematical Logic 49 (4):519-527.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Added to PP index
2010-09-02

Total downloads
54 ( #111,294 of 2,236,870 )

Recent downloads (6 months)
1 ( #445,854 of 2,236,870 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature